# SDR AALA200801992

- Difficulty date: July 28, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3397 · Light System Wiring
- Part: Insulator
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT RT NR 4 DOOR INOPERATIVE.  SECURED INSULATOR SLEEVE FOR EXTERIOR EMERGENCY LIGHT AT RT NR 4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
